MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Catalog Number 09118551190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).The competitor method was vidas.
 
Event or Problem Description
The initial reporter questioned a negative result for 1 patient sample tested for elecsys cmv igg (cmv igg) on a cobas e 801 analytical unit.The initial result from the e801 analyzer was 0.496 u/ml (negative).The sample was repeated twice on the analyzer with results of 0.480 u/ml (negative) and 0.478 u/ml (negative).The sample was repeated using a competitor method, and the result was 15 u/ml (positive).
 
Additional Manufacturer Narrative
Calibration was last performed on 15-apr-2025 with no issues.Qc data from 16-may-2025 was acceptable.Based on the results provided, an acute primary infection is indicated for this patient.The investigation determined that the sample originates from a patient currently undergoing seroconversion, during which iggs against various target antigens are being generated.Due to the polyclonal human immune response after contact with a pathogen, the resulting igg antibodies are diverse, since they are targeted to different antigens of the pathogen and are of different subclasses and of different maturation states.Different methods use different antigens, assay principles, buffers, and solid phases for the detection of antibodies.Therefore, detection patterns of individual methods can be different in individual patient samples.The investigation did not identify a product problem.

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22167673
Report Number1823260-2025-01770
Device Sequence Number20780723
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number09118551190
Device Lot Number82318601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown